# SDR UALA2011050902272

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,020 hours, 13,783 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Amu
- Part number: 6228910109
- Part serial: 470
- Condition: Faulty
- Location: Acars
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS WENT NO COMM WHEN OUT REACH OF VHF.  RESET SYSTEM, OPS CHECK GOOD.  DUE TO CREW REFUSAL.  REPLACE ACARS MANAGEMENT UNIT.  REPLACED ACARS MANT UNIT PER MM.
